Independence algebras, basis algebras and the distributivity condition

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalActa Mathematica Hungarica
DateAccepted/In press - 23 May 2020
DatePublished (current) - 22 Oct 2020
Volume162
Number of pages26
Pages (from-to)419-444
Original languageEnglish

Bibliographical note

© 2020 Akadémiai Kiadó, Budapest, Hungary. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations